# SDR SWIA202160616

- Difficulty date: August 4, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 39,083 hours, 28,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING SURFACE PN CC670-10046-5 HAS DENT DAMAGE @ WS 255 BETWEEN STR 11 & 12   (FILED CLOSED)   REPAIRED L/H WING LOWER SKIN IAW MHIRJ REO 670-57-21-919 REV. -- DATED 8/6/2021. COMPLETED AND ATTACHED SKYWEST STRUCTURAL MAJOR REPAIR TASK 51-900-1003-SKY AND 337. NO WEIGHT CHANGE. SEE CONTINUE CARD FOR DETAILS.
